# SDR HALA20241011286

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 4,409 hours, 6,993 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 43,835 hours, 6,951 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM FUEL FILTER CLOG. REMOVED AND REPLACED L/H ENG FUEL FILTER PER TSM 73-21-79-810-803-A. OP SCHECK GOOD. OK FOR FURTHER SVC.
